Welcome, Guest. Please login or register.
December 17, 2017, 04:55:25 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 723840
  • Total Topics: 58897
  • Online Today: 265
  • Online Ever: 1421
  • (August 13, 2016, 05:18:44 AM)
Users Online
Users: 4
Guests: 228
Total: 232

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Topical Acne medication and Antiretrovirals  (Read 192 times)

0 Members and 1 Guest are viewing this topic.

Offline bluebomber

  • Member
  • Posts: 14
Topical Acne medication and Antiretrovirals
« on: December 07, 2017, 06:40:20 AM »
I am using an over the counter medication topical Azelaic acid for acne and asked the pharmacist if it affects my lamivudine tenofovir efavirenz medication. They say it does not. I was wondering if any of guys have acne and how are treating it? Did anyone of also use azelaic? Thanks

Offline harleymc

  • Member
  • Posts: 943
Re: Topical Acne medication and Antiretrovirals
« Reply #1 on: December 08, 2017, 09:24:35 PM »
Why do you think we have better expertise than a trained pharmacist?

Offline bluebomber

  • Member
  • Posts: 14
Re: Topical Acne medication and Antiretrovirals
« Reply #2 on: December 08, 2017, 09:56:03 PM »
I guess I was just trying to get a consensus on how people treat mild acne here. And i was really anxious whether what I am using will work.

Offline JimDublin

  • Administrator
  • Member
  • Posts: 6,708
  • Twitter @JimAllenDublin
    • HIV Lessons
Re: Topical Acne medication and Antiretrovirals
« Reply #3 on: December 08, 2017, 11:02:06 PM »
My only advice is don't ingest tropical treatments  ;) Go with what you pharmacist recommends,

Me, personally I just stick Sudocrem on them. (Seriously) but that's me.
https://en.wikipedia.org/wiki/Sudocrem

Acne sucks big time and its no joking matter, I however take less and less notice of it or I simply care less as time goes by. My face has some scares from it, I was told scares are sexy but I am not sure that applies to acne. Anyhow don't stress and if this treatment the pharmacist has given you does not help go see a dermatologist if needed, in the meantime again simply go with what the what you pharmacist recommended you, they did so for a reason, and I hope it clears/lessons soon for you.

Jim

BTW... Why I use a dap of Sudocrem well its one of those typical Irish things, is an Irish invention originally and according to Irish mammy's its heals everything. As a kid it was good for things like, Broke your leg, Sudocrem. Fall out a tree, Sudocrem. Hit your head, Sudocrem. Chicking pox, Sudocrem, Burns, Sudocrem, bite from you sister whilst fighting - Kick in the hole and than Sudocrem ;D

Here some satire/Jest about it.
http://www.dailyedge.ie/sudocrem-is-the-greatest-2399983-Oct2015/

 
« Last Edit: December 08, 2017, 11:09:46 PM by JimDublin »
HIV 101 - Index & everything you need to know
HIV 101
You can read more about Transmission and Risks here:
HIV Transmission and Risks
You can read more about Testing here:
HIV Testing
You can read more about Treatment-as-Prevention (TasP) here:
HIV TasP
You can read more about HIV prevention here:
HIV prevention
You can read more about PEP and PrEP here
PEP and PrEP

Offline bluebomber

  • Member
  • Posts: 14
Re: Topical Acne medication and Antiretrovirals
« Reply #4 on: December 08, 2017, 11:33:28 PM »
Will definitely look for this. I  checked and it says it works for insect bites as well! Thanks

 


Terms of Membership for these forums
 

© 2017 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.